Atoma Loratadine Soft Gel Capsules 24 Capsules
Fast relief of symptoms of hay fever and other seasonal allergies: sneezing, runny nose and itchy, watery eyes.
Dosage: Adults and children over 12 years of age: Take 10mg (1 capsule) once daily.
Caution: Keep out of the reach of children. If you are pregnant, nursing a baby, or have liver disease, seek the advice of a physician before using this product. Do not exceed the recommended dosage. Prolonged usage should only be on the advice of a physician.
Store at room temperature between 15°C and 30°C.
Medicinal Ingredient: Each capsule contains loratadine 10mg.
Non-Medicinal Ingredients: FD&C Blue No. 1, gelatin, glycerin, mono- and di-glycerides, polysorbate, povidone, purified water, sorbitol sorbitan solution and triglycerides.